# SDR USAA2013042300016

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 27,329 hours, 9,809 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: F100141060
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 4C-INOPERATIVE.  RE-ATTACHED WIRE TO LIGHT ASSEMBLY AT SEAT 4C PER AIRBUS MAINTENANCE MANUAL 33-51-18.
